# SDR P5CA2018091100243

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EDGE NR 1 ENG LT CORE COWL EXTERNAL AFT EDGE AT LOWER SIDE CRACK. ACCOMPLISHED CRACK AREA REPAIR IAW EO NR1971A189 REV 0. REMOVE DAMAGED FRAME IAW 514002 REV108. INSTALL NEW FRAME IAW SRM 51-40-02 REV 108 AND CMM 71-13-23 REV 40. JOB COMPLETED COND CHK NML.
